It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board

  • Slowly dying on Lipitor

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-28-2006, 11:37 AM   #16
    edkal
    Member
    (male)
     
    edkal's Avatar
     
    Join Date: Aug 2006
    Location: Ramona, ca
    Posts: 95
    edkal HB User
    Re: Slowly dying on Lipitor

    Quote:
    Originally Posted by jtrice
    Interesting to hear you had memory loss, I've read about it but never heard anyone experience it. My father was on Mevacor, I think it was doing a number on him too. He was a construction executive his whole career, master's degree, even began his PhD. The last couple years, he can't remember a damn thing, it has really effected him. I personally think it impacted his career as well.
    I echo your thoughts exactly, I've listened closely to my body my whole life and it was screaming at me that it was completely falling apart. The sweats, the vomiting, pain everywhere, and when I started coughing up clear fluid for 3 weeks for no apparent reason, I sincerely thought I was dying a slow death. Naturally depression was at the doorstep. I'm kind of a fitness nut and I've just completed a 1 mile slow jog on the treadmill with no pain.....and I'm ecstatic! (its the little things in life)
    Not only memory loss as well as the symptoms I gave I neglected to mention was irregular heat beats. This went on for many years. Drs. diagnoses was too much caffene, stop drinking coffee. Well after 4-5 trips to the emerggemcy room with momentary stopping of my heart I thought nothing of it, because I was told that this was not life threatening. Well let me tell you this. I have not had any, and I mean, not one experience of irregular heart beatings since not using statins. Yes I said zero !!!

    So to any of you out there that has this problem, don't blame it on family history or any other fasmily trait, this is caused from Statins -- Lipitor, Mevacor, Zocor, Crestor, all statins.

    I'm interested in knowing of any one out there that had this problem that can share their experiences with me.

    Good health to all. May you have many years of good life.

    Ed

     
    Sponsors Lightbulb
       
    Old 12-12-2006, 10:02 AM   #17
    phoebeann
    Member
    (female)
     
    phoebeann's Avatar
     
    Join Date: Jul 2006
    Location: ottumwa, iowa
    Posts: 61
    phoebeann HB User
    Re: Slowly dying on Lipitor

    Quote:
    Originally Posted by edkal
    Not only memory loss as well as the symptoms I gave I neglected to mention was irregular heat beats. This went on for many years. Drs. diagnoses was too much caffene, stop drinking coffee. Well after 4-5 trips to the emerggemcy room with momentary stopping of my heart I thought nothing of it, because I was told that this was not life threatening. Well let me tell you this. I have not had any, and I mean, not one experience of irregular heart beatings since not using statins. Yes I said zero !!!

    So to any of you out there that has this problem, don't blame it on family history or any other fasmily trait, this is caused from Statins -- Lipitor, Mevacor, Zocor, Crestor, all statins.

    I'm interested in knowing of any one out there that had this problem that can share their experiences with me.

    Good health to all. May you have many years of good life.

    Ed
    HELLO
    JUST READING THROUGH SOME OF THE OLDER POSTS, I HAVE BEEN ON ZETIA FOR ABOUT A YEAR 2 MONTHS AGO DR PUT ME ON LIPITOR THE SYMPTOMS STARTED RIGHT AWAY THE FIRST ONE WAS WHAT I CALLED THE SKIPPED BEATS OF THE HEART, IT WOULD BE LIKE 2X'S AND STOP AND IT WOULD START WITHIN A HALF HOUR OF TAKING THE LIPITOR AND LAST ALL NIGHT SOMETIMES INTO THE MORNING, I WENT OFF THEM THIS WEEK THE HEART THING STOPPED, AM THINKING ABOUT GOING OFF THE ZETIA AFTER READING THE BAD STUFF ABOUT IT TOO, IM NOT OVERWEIGHT, I EAT VERY LITTLE RED MEAT I TRY TO WATCH ALL THAT I EAT, WAS WALKING AND WORKING OUT UNTIL THE LIPITOR NOW TO TIRED AND ACHY HAVE GONE ON ALOT OF SUPPLEMENTS. I THINK ALOT OF THIS HIGH NUMBERS CRAP IS JUST THAT, I THINK YOUR BODY TELLS YOU ENOUGH IS ENOUGH WHETHER YOUR EATING THINGS ALL THE TIME YOU SHOUDNT OR IF THE MEDS ARE FUDGING YOU UP. GOOD LUCK TO ALL OF US STILL ON MEDS AND THOSE OF US WHO CHOOSE TO GO OFF

     
    Old 12-12-2006, 09:33 PM   #18
    NHone
    Senior Veteran
    (male)
     
    NHone's Avatar
     
    Join Date: May 2004
    Posts: 1,067
    NHone HB User
    Re: Slowly dying on Lipitor

    Dr. Graveline is a very interesting person. I have talked to him.. Not only is he a former NASA M.D. he is an "expert" witness in law suits involving cholesterol medications. He was also a victim of cholesterol medications. His memory loss is something people should be concerned about... Not only for themselves , but for the safety of other people...... Some airlines do not allow pilots to fly if they are on cholesterol lowering medications.

     
    Old 12-13-2006, 06:08 PM   #19
    vipergg22
    Inactive
     
    Join Date: Feb 2002
    Location: Rochester
    Posts: 223
    vipergg22 HB User
    Re: Slowly dying on Lipitor

    everyone should read thru all the info about the hazards of all these cholsterol meds , certainly opens your eyes and makes you see there are probably millions who are having problems but don't attribute it to statins . I am still awaiting the final release of the statin study ,anyone know when they are going to release their findings ???

    Last edited by moderator2; 12-13-2006 at 08:30 PM.

     
    Old 12-13-2006, 10:15 PM   #20
    NHone
    Senior Veteran
    (male)
     
    NHone's Avatar
     
    Join Date: May 2004
    Posts: 1,067
    NHone HB User
    Re: Slowly dying on Lipitor

    I just talked to the people at the statin study today. They are working on the final presentation paper as we speak. Cognitive decline is much more of a problem than people know. It should be in the statin report.

    Last edited by moderator2; 12-14-2006 at 07:05 AM.

     
    Old 12-15-2006, 12:52 AM   #21
    edkal
    Member
    (male)
     
    edkal's Avatar
     
    Join Date: Aug 2006
    Location: Ramona, ca
    Posts: 95
    edkal HB User
    Re: Slowly dying on Lipitor

    Quote:
    Originally Posted by oliverblake13
    HELLO
    JUST READING THROUGH SOME OF THE OLDER POSTS, I HAVE BEEN ON ZETIA FOR ABOUT A YEAR 2 MONTHS AGO DR PUT ME ON LIPITOR THE SYMPTOMS STARTED RIGHT AWAY THE FIRST ONE WAS WHAT I CALLED THE SKIPPED BEATS OF THE HEART, IT WOULD BE LIKE 2X'S AND STOP AND IT WOULD START WITHIN A HALF HOUR OF TAKING THE LIPITOR AND LAST ALL NIGHT SOMETIMES INTO THE MORNING, I WENT OFF THEM THIS WEEK THE HEART THING STOPPED, AM THINKING ABOUT GOING OFF THE ZETIA AFTER READING THE BAD STUFF ABOUT IT TOO, IM NOT OVERWEIGHT, I EAT VERY LITTLE RED MEAT I TRY TO WATCH ALL THAT I EAT, WAS WALKING AND WORKING OUT UNTIL THE LIPITOR NOW TO TIRED AND ACHY HAVE GONE ON ALOT OF SUPPLEMENTS. I THINK ALOT OF THIS HIGH NUMBERS CRAP IS JUST THAT, I THINK YOUR BODY TELLS YOU ENOUGH IS ENOUGH WHETHER YOUR EATING THINGS ALL THE TIME YOU SHOUDNT OR IF THE MEDS ARE FUDGING YOU UP. GOOD LUCK TO ALL OF US STILL ON MEDS AND THOSE OF US WHO CHOOSE TO GO OFF

    Strange you want to get off of Zetia, as this does not contain any statins.Since I have a history of overactive liver outting out too much chlo. and cannot tolerate statins, I have been put on Zetia and so far have zero side effects. I do take all natural supplements such as Beta Sitisterol. Flush free niacin, red rice yeast and Beta 369 fish oil. My numbers are close to normal. about the same as it was with statins and at my age,81, I am not to concerned. At least I not walking around like a zombie like before.

    My recomendation ? Stay away fro the statins and stay on Zetia and then evaluate you condition. I think you might be surprised for the good.

    Good health to all.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    lipitor failed to beat zocor Moxie75 High Cholesterol 0 11-29-2005 05:12 AM
    Lipitor vs Lovastatin Brendap High Cholesterol 8 10-30-2005 12:49 PM
    Lipitor & itching Omani High Cholesterol 5 06-27-2005 05:09 PM
    A quote from Pfizer about Lipitor HubbleRules High Cholesterol 34 04-23-2005 08:13 AM
    muscle aches associated with Lipitor libloom High Cholesterol 26 03-26-2005 07:07 PM
    Lipitor Users Please Read tatum46 High Cholesterol 25 11-02-2004 08:58 PM
    The Lipitor Dilemma SafetyJ2006 High Cholesterol 29 06-08-2004 02:53 AM
    Is lipitor advisable for liver patients? fwa1981 High Cholesterol 1 01-01-2004 06:24 AM
    Big Story on Lipitor pcovers High Cholesterol 7 06-23-2003 04:57 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:54 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!